Free ordered algebraic structures towards proof theory

Journal of Symbolic Logic 66 (2):597-608 (2001)
Abstract
In this paper, constructions of free ordered algebras on one generator are given that correspond to some one-variable fragments of affine propositional classical logic and their extensions with n-contraction (n ≥ 2). Moreover, embeddings of the already known infinite free structures into the algebras introduced below are furnished with; thus, solving along the respective cardinality problems
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2695031
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 31,317
Through your library
References found in this work BETA
Extending Intuitionistic Linear Logic with Knotted Structural Rules.R. Hori, H. Ono & H. Schellinx - 1994 - Notre Dame Journal of Formal Logic 35 (2):219-242.
Connectification Forn-Contraction.Andreja Prijatelj - 1995 - Studia Logica 54 (2):149 - 171.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
13 ( #397,071 of 2,224,469 )

Recent downloads (6 months)
1 ( #423,227 of 2,224,469 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature